Alert archive / Missouri / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Springfield, MO

April 3, 2014Benton County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 3, 2014, 4:51 AM CDT for Benton County, Miller County, Morgan County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 4:51 AM CDT (09:51 UTC)
Expired
Apr 3, 2014, 10:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Miller County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:32 AM CDTFLASH FLOOD5 Se Versailles, MOWATER FLOWING OVER HIGHWAY W AT HOLLOW DRIVE. 1 FOOT OF GRAVEL DRIFTED OVER THE ROADWAY BY FLOWING WATER.
Apr 3, 8:15 AM CDTFLASH FLOOD2 S Florence, MOHIGHWAY BB WAS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1553 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WGUS53 KSGF 030951
FFWSGF
MOC015-131-141-031500-
/O.NEW.KSGF.FF.W.0001.140403T0951Z-140403T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 1000 AM CDT.

* AT 448 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT      
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED  
  AREA. FLOODING WAS REPORTED ALONG HIGHWAY 50 BETWEEN SYRACUSE AND  
  TIPTON.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...COLE CAMP...ELDON...
  LAKELAND...LAURIE...LINCOLN...STOVER...TRUMAN STATE PARK...
  VERSAILLES AND WARSAW. CREEKS...STREAMS AND LOW WATER CROSSINGS
  WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3868 9284 3860 9283 3844 9263 3843 9241
      3834 9240 3834 9220 3823 9220 3820 9296
      3823 9295 3819 9300 3822 9299 3827 9307
      3814 9308 3815 9350 3849 9352 3852 9351
      3851 9330 3854 9329 3854 9308 3869 9305

$$

BOXELL
2 follow-up statements
782 
WGUS73 KSGF 031131
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT THU APR 3 2014

MOC015-131-141-031500-
/O.CON.KSGF.FF.W.0001.000000T0000Z-140403T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-MILLER MO-MORGAN MO-
631 AM CDT THU APR 3 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
BENTON...MORGAN AND NORTHERN MILLER COUNTIES...

AT 630 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. WATER WAS REPORTED OVER THE ROAD BETWEEN TIPTON AND SYRACUSE.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...COLE CAMP...ELDON...LAKELAND...
LINCOLN...STOVER...TRUMAN STATE PARK...VERSAILLES AND WARSAW.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3868 9284 3860 9283 3844 9263 3843 9241
      3834 9240 3834 9220 3823 9220 3820 9296
      3823 9295 3819 9300 3822 9299 3827 9307
      3814 9308 3815 9350 3849 9352 3852 9351
      3851 9330 3854 9329 3854 9308 3869 9305

$$
509 
WGUS73 KSGF 031459
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT THU APR 3 2014

MOC015-131-141-031505-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-140403T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-MILLER MO-MORGAN MO-
959 AM CDT THU APR 3 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR BENTON...
MORGAN AND NORTHERN MILLER COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING 
THROUGH MOST OF THE AFTERNOON...DUE TO RESIDUAL FLOODING FROM HEAVY 
RAINFALL EARLIER TODAY.  

RAPID RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HOWEVER 
LOW LYING AREAS WILL REMAIN FLOODED THROUGH THE LATE MORNING AND 
AFTERNOON. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3868 9284 3860 9283 3844 9263 3843 9241
      3834 9240 3834 9220 3823 9220 3820 9296
      3823 9295 3819 9300 3822 9299 3827 9307
      3814 9308 3815 9350 3849 9352 3852 9351
      3851 9330 3854 9329 3854 9308 3869 9305

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:03 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 3, 3:03 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT Thu Apr 3 2014

...Episode of Severe Thunderstorms Later This Afternoon and This
Evening...

.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT THU APR 3 2014

Ingredients are coming together for what will likely be a widespread
severe weather event from the Interstate 70 corridor in Missouri and
Illinois...southward into the Lower Mississippi Valley. The main
threat area includes all of the Missouri Ozarks and extreme
southeastern Kansas.

As of 3 AM...a warm front was located from just north of Nevada to
around Rolla. North of this front, elevated convection has been
ongoing for much of the night from the Interstate 70 corridor,
south towards Clinton and Sedalia. A few of these storms have
produce large hail. South of the front, we have seen isolated to
widely scattered elevated convection try and get going as a broad
low level jet has developed across the Ozarks.

As we get into the predawn and after dawn hours, that warm front
will continue to lift north as strong height falls begin to
overspread the Plains. Mesoscale models continue to indicate some
potential for scattered elevated convection across the Ozarks as
smaller scale enhancement to the broad low level jet work over the
region. Otherwise, the main play for convection will continue to
be up across northern and central Missouri. A low end severe hail
threat will continue with any storms that do develop as lapse
rates remain steep above an elevated mixed layer (EML).

As we get into later this morning and this afternoon, upper level
energy will pivot and emerge across the central High Plains. As this
happens, surface low pressure will track from south-central Kansas
up into northwestern Missouri by 00 UTC. South of this low, a cold
front will overtake a dry line across eastern Kansas with a dry line
then trailing into eastern Oklahoma. That EML will initially keep
the atmosphere capped along these features into early this
afternoon. By mid to late afternoon, those height falls and what
should be at least some partial sunshine should be enough to
effectively lift/erode the cap.

Supercell thunderstorm development is still the preferred convective
mode as wind fields will carry these cells off the front/dry line.
Hail to the size of tennis balls, damaging winds, and tornadoes will
all be threats. There are a few tidbits worth mentioning regarding
the tornado threat. First off, the last several runs of the RAP and
to some point the NAM indicate some sort of dry line bulge coming
out of northeast Oklahoma. If this were to happen, we may see a
localized increase in low level shear which would enhance tornado
potential. Additionally, the threat for tornadoes will tend to
increase very late this afternoon and this evening as a veered low
level jet develops over the region. There will be the potential for
a few longer track tornadoes...especially if the GFS is correct in
bringing stronger mid-level jet energy out into the warm sector.

As we get into this evening, that front will begin to accelerate to
the east as that short wave trough takes on a neutral and then
negative tilt. Models have slowed the forward speed of the front
ever so slightly (which has been a trend since Wednesday). This may
allow discrete supercells to last a bit longer as convection
approaches the Highway 65 corridor. We do believe that these storms
will eventually transition into a quasi-linear convective system
somewhere around or just east of the Highway 65 corridor. Once the
transition takes place, the straight-line wind threat will ramp up
with widespread damaging winds quite possible. There will also
continue to be a tornado threat with any localized surges/bows
within the line. This activity is expected to exit the eastern
Missouri Ozarks somewhere in the 11 PM to 2 AM window.

.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT THU APR 3 2014

A blustery day is then on tap for Friday as brisk west-northwest
winds develop. Temperatures will be much cooler with highs only in
the 50s. High pressure will then settle right over the region Friday
night allowing temperatures to approach, or even fall below the
freezing mark. It also looks like a good setup for frost. Those that
have gotten a jump on the growing season may want to take these
items into consideration.

Global models then continue to bring a broad trough of low pressure
into the region from late this weekend through at least next
Tuesday. Unsettled weather will be the result with several
opportunities for rain showers. Below normal temperatures will
also prevail.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 1135 PM CDT WED APR 2 2014

Pilots can expect an increasing risk for thunderstorms mainly to
the north of the terminal sites tonight and across the entire
region by Thursday afternoon and evening.

Areas of MVFR ceilings will impact the area particularly north of
a warm front draped across the Ozarks and near any storms.
Visibilities will also be lowered in areas of heavy rainfall.

Low level wind shear will develop late tonight into early
Thursday morning.

Severe storms will be possible Thursday afternoon and evening as a
cold front moves across the region.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Foster
Hazardous weather outlook, Apr 3, 1:45 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT THU APR 3 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
145 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE PRE DAWN
  HOURS...WITH MOST OF THE ACTIVITY REMAINING ALONG AND NORTH OF
  U.S. 54. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF
  PRODUCING HAIL TO THE SIZE OF QUARTERS...AS WELL AS GUSTY WINDS.

  IF MULTIPLE ROUNDS OF THUNDERSTORMS MOVE OVER THE SAME
  AREAS...LOCALIZED FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  SOUTHERLY NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE THEN
  EXPECTED ON THURSDAY AS LOW PRESSURE TRACKS FROM SOUTH
  CENTRAL KANSAS TOWARDS THE KANSAS CITY AREA.

  CURRENT INDICATIONS ARE THAT SUPERCELL THUNDERSTORMS
  CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS OR
  LARGER...DAMAGING WINDS...AND TORNADOES MAY DEVELOP LATE
  THURSDAY AFTERNOON ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR
  WESTERN MISSOURI. THESE STORMS WOULD THEN TRACK EAST TOWARDS
  THE HIGHWAY 65 CORRIDOR AROUND MID EVENING. THESE STORMS ARE
  THEN EXPECTED TO TRANSITION INTO A LINE OF THUNDERSTORMS
  STARTING AROUND MID EVENING WITH THIS LINE OF STORMS THEN
  QUICKLY MOVING ACROSS THE EASTERN OZARKS FROM LATE THURSDAY
  EVENING INTO THE EARLY OVERNIGHT PERIOD THURSDAY NIGHT. THIS
  LINE OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE FAIRLY
  WIDESPREAD WIND DAMAGE AND CONTAIN EMBEDDED TORNADOES.

  IT IS IMPORTANT TO NOTE THAT JUST MINOR CHANGES IN THE
  EVOLUTION OF THIS STORM SYSTEM MAY RESULT IN SIGNIFICANT
  CHANGES TO EXPECTATIONS REGARDING SEVERE WEATHER
  POTENTIAL LATER TODAY AND THURSDAY. THUS...INTERESTED
  PARTIES ARE URGED TO CLOSELY MONITOR LATER OUTLOOKS FROM
  THE NATIONAL WEATHER SERVICE.

  BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST
  WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO
  ELEVATED AND PERHAPS LOCALLY SIGNIFICANT FIRE WEATHER
  CONDITIONS...ESPECIALLY IN AREAS THAT DO NOT RECEIVE ALL
  THAT MUCH RAINFALL OVER THE NEXT 48 HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND ESPECIALLY
  TONIGHT ACROSS ALL OF SOUTHEASTERN KANSAS AND THE MISSOURI
  OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:03 AM CDTAreal Flood AdvisorySGFBenton, Morgan, St. Clair6 hr
Apr 3, 8:34 AM CDTSpecial Weather StatementSGFMorgan26 min
Apr 3, 9:47 AM CDTSpecial Weather StatementSGFBarry, Stone28 min
Apr 3, 9:55 AM CDTAreal Flood WarningSGFBenton, Miller, Morgan8 hr
Apr 3, 9:55 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney50 min
Apr 3, 10:42 AM CDTSpecial Weather StatementSGFChristian33 min
Apr 3, 10:43 AM CDTSpecial Weather StatementSGFStone32 min
Apr 3, 10:47 AM CDTSpecial Weather StatementSGFTaney28 min
Apr 3, 10:54 AM CDTSevere Thunderstorm WarningSGFOzark, Stone, Taney51 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk35 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright50 min
Apr 3, 11:13 AM CDTSpecial Weather StatementSGFCedar32 min
Apr 3, 11:27 AM CDTSevere Thunderstorm WarningSGFCedar, Polk48 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningSGFCedar52 min
Apr 3, 11:40 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas50 min
Apr 3, 11:47 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede43 min
Apr 3, 11:50 AM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright40 min
Apr 3, 12:08 PM CDTTornado WarningSGFHickory, Polk37 min
Apr 3, 12:17 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk43 min
Apr 3, 12:32 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Apr 3, 12:35 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan40 min
Apr 3, 12:40 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade50 min
Apr 3, 12:46 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski44 min
Apr 3, 12:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller52 min
Apr 3, 1:08 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Polk52 min
Apr 3, 1:10 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan50 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory39 min
Apr 3, 1:21 PM CDTTornado WarningSGFDallas, Hickory, Polk24 min
Apr 3, 1:35 PM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Apr 3, 1:46 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Apr 3, 1:47 PM CDTTornado WarningSGFCamden, Dallas, Hickory28 min
Apr 3, 1:49 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Apr 3, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair45 min
Apr 3, 2:58 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningSGFJasper31 min
Apr 3, 3:12 PM CDTSpecial Weather StatementSGFBarton33 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 3, 3:49 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon56 min
Apr 3, 4:01 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Apr 3, 4:10 PM CDTTornado WarningSGFBenton, Hickory35 min
Apr 3, 4:32 PM CDTTornado WarningSGFBenton, Camden, Miller, Morgan28 min
Apr 3, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
Apr 3, 5:00 PM CDTTornado WarningSGFCamden, Miller, Morgan30 min
Apr 3, 5:12 PM CDTFlash Flood WarningSGFSt. Clair4 hr
Apr 3, 5:12 PM CDTSevere Thunderstorm WarningSGFBenton48 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 3, 5:31 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Stone44 min
Apr 3, 5:47 PM CDTSevere Thunderstorm WarningSGFMaries43 min
Apr 3, 6:10 PM CDTSevere Thunderstorm WarningSGFMaries50 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningSGFBarry, Stone48 min
Apr 3, 6:32 PM CDTSpecial Weather StatementSGFMaries28 min
Apr 3, 6:35 PM CDTSpecial Weather StatementSGFWebster25 min
Apr 3, 6:37 PM CDTSpecial Weather StatementSGFLaclede38 min
Apr 3, 6:45 PM CDTSevere Thunderstorm WarningSGFMaries45 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningSGFGreene, Webster29 min

Nearby

Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.